Aa
A
A
Close
Avatar universal
Allergy to Paracetamol injection
Hello Doctors and the Friends:

I am Medical student going to complete my course soon.....

Ok...My questions is...

Two days before a patient(female -35)  came to me to get the treatment with the following  symptoms of Fever with Headache ,Body pain, Throat pain...

The i prescribed azithro 500 for 3 days,parcetamol 500 with aceclofinac 100 tabs for 3 day BD dose with Ranitidine...

And I gave a shot of 2ml Paracetamol injection to control the 102 F fever on that day...

Thats is...she again came today and told me the following

She had Itching on the first day after she got the shot...but fever is reduced...
And her right arm became more swollen and painfull wich leads her to immobility the arm

So what is the reason for arm swelling and pain....?Is it Viral Fevar or Pharangitis which is leading her to Rhumatic fever..confused...

Help me to save that patient pls
Cancel
1 Answers
Page 1 of 1
1355118 tn?1298568479
Hi, welcome to the forum, it needs careful evaluation. If the swelling is present over injection site then it can be site reaction secondary to paracetamol or it can be due to vascular injury. Other possibility would be Deep vein thrombosis or cellulitis.

Ultrasound can rule out the DVT. If they said report is normal then the other possibility is Cellulitis. In case of suspected allergy, Low potency topical glucocorticoids and oral anti histaminic against prescription can be helpful. Cellulitis or infective arthritis can be managed by antibiotics (effective against streptococcal infection). Take and regards.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Allergy Community Resources